Journal of Water Resource and Protection

Journal of Water Resource and Protection

ISSN Print: 1945-3094
ISSN Online: 1945-3108
www.scirp.org/Journal/jwarp
E-mail: jwarp@scirp.org
"Game Theory Applications in a Water Distribution Problem"
written by Ardeshir Ahmadi, Raquel Salazar Moreno,
published by Journal of Water Resource and Protection, Vol.5 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top